×

zbMATH — the first resource for mathematics

On the homotopy type of compact topological manifolds. (English) Zbl 0165.56703

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. · Zbl 0153.52905
[2] S. Gersten, A relation between two conjectures in topology, preprint, Oxford Mathematical Institute, 1965.
[3] Horst Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1956), 133 – 170 (German). · Zbl 0071.39002 · doi:10.1007/BF01473875 · doi.org
[4] L. C. Siebenmann, Finding a boundary for an open manifold, Notices Amer. Math. Soc 12 (1965), 337.
[5] L. C. Siebenmann, Doctoral dissertation, Princeton University, 1965, Dissertation Abstracts 27 (June 1966), 2044-2045 (No. 66-5012), University Microfilms Ltd., 300 N. Zeeb Rd., Ann Arbor, Mich.
[6] L. C. Siebenmann, The structure of tame ends, Notices Amer. Math. Soc. 13 (1966), 862.
[7] L. C. Siebenmann, Notices Amer. Math. Soc. 14 (1967), 852.
[8] L. C. Siebenmann, (to appear).
[9] L. C. Siebenmann, (version of [5] to appear).
[10] L. Siebenmann and J. Sondow, Some homeomorphic sphere pairs that are combinatorially distinct, Comment. Math. Helv. 41 (1966/1967), 261 – 272. · Zbl 0173.26104 · doi:10.1007/BF02566880 · doi.org
[11] C. T. C. Wall, Finiteness conditions for \?\?-complexes, Ann. of Math. (2) 81 (1965), 56 – 69. · Zbl 0152.21902 · doi:10.2307/1970382 · doi.org
[12] C. T. C. Wall, Finiteness conditions for \?\? complexes. II, Proc. Roy. Soc. Ser. A 295 (1966), 129 – 139.
[13] E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471 – 495. · Zbl 0134.42902
[14] F. T. Farrell and W.-C. Hsiang, \?-cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967), 741 – 744. · Zbl 0199.26401
[15] J. Sondow, Doctoral dissertation, Princeton University, Princeton, N. J., 1965.
[16] Karol Borsuk, Sur l’élimination de phénomènes paradoxaux en topologie générale, Proceedings of the International Congress of Mathematicians, Amsterdam, 1954, Vol. 1, Erven P. Noordhoff N.V., Groningen; North-Holland Publishing Co., Amsterdam, 1957, pp. 197 – 208 (French).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.